| Model Number |
N-2756K |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a vitrectomy pan-retinal photocoagulation on the right eye, during closure, while the surgeon was tying the suture, two devices had their suture broken.A new suture from the same batch was used to complete the case.There was no patient injury.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.